TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

New analytical tools for investigating đť“—-stability of time-varying nonlinear dynamics

* , ,

* Corresponding author · click or hover a name for details

pp. 1733–1752Vol. 29Issue 6June 2026DOI: 10.47974/JIM-2241XML
Received:
01 Oct 2024
Published Online:
14 Feb 2026
Article type:
Research Article
Language:
EN
Article no.:
JIM-2241
Pages:
1733–1752

Abstract

The present research proposes new requirements for practical 𝓗-stability in non-autonomous nonlinear systems. We introduce new converse Lyapunov theorems specifically for these types of systems. To analyze the 𝓗-stability analysis, we utilize 𝓗-stable practical functions. We investigate the uniform practical 𝓗-stability of non-autonomous systems: perturbed ODEs and Interconnected systems. Additionally, several examples are provided for illustration. 

Keywords

Subject Classifications

34D2037B5593D30

References

[1] R. E. Bellman, Stability Theory of Differential Equations. New York, USA: Dover (2008).
[2] A. Benabdallah, I. Ellouze, and M. A. Hammami, “Practical stability of nonlinear time-varying cascade systems,” J. Dyn. Control Syst., vol. 15, no. 1, pp. 45-62 (2009), doi: 10.1007/s10883-008-9057-5.
[3] B. Ben Nasser, K. Boukerrioua, M. Defoort, M. Djemai, and M. A. Hammami, “State feedback stabilization of a class of uncertain nonlinear systems on nonuniform time domains,” Syst. Control Lett., vol. 97, pp. 18-26 (2016), doi: 10.1016/j.sysconle.2016.08.005.
[4] T. Caraballo, M. A. Hammami, and L. Mchiri, “Practical asymptotic stability of nonlinear stochastic evolution equations,” Stochastic Anal. Appl., vol. 32, no. 1, pp. 77-87 (2014), doi: 10.1080/07362994.2013.843142.
[5] T. Caraballo, M. A. Hammami, and L. Mchiri, “Practical stability of stochastic delay evolution equations,” Acta Appl. Math., vol. 142, no. 1, pp. 91-105 (2016), doi: 10.1007/s10440-015-0016-3.
[6] T. Caraballo, M. A. Hammami, and L. Mchiri, “Practical exponential stability of impulsive stochastic functional differential equations,” Syst. Control Lett., vol. 109, pp. 43-48 (2017), doi: 10.1016/j.sysconle.2017.09.009.
[7] H. Damak and M. A. Hammami, “Stabilization and practical asymptotic stability of abstract differential equations,” Numer. Funct. Anal. Optim., vol. 37, no. 10, pp. 1235-1247 (2016), doi: 10.1080/01630563.2016.1211681.
[8] H. Damak, M. A. Hammami, and B. Kalitine, “On the global uniform asymptotic stability of time-varying systems,” Differ. Equ. Dyn. Syst., vol. 22, no. 2, pp. 113-124 (2014), doi: 10.1007/s12591-012-0157-z.
[9] H. Damak, M. A. Hammami, and A. Kicha, “A converse theorem on practical h-stability of nonlinear systems,” Mediterr. J. Math., vol. 17, no. 3, p. 88 (2020), doi: 10.1007/s00009-020-01518-2.
[10] H. Damak, N. Hadj Taieb, and M. A. Hammami, “A practical separation principle for nonlinear non-autonomous systems,” Int. J. Control, vol. 96, no. 2, pp. 214-222 (2023), doi: 10.1080/00207179.2021.1986640.
[11] M. Dlala and M. A. Hammami, “Uniform exponential practical stability of impulsive perturbed systems,” J. Dyn. Control Syst., vol. 13, no. 3, pp. 373-386 (2007), doi: 10.1007/s10883-007-9020-x.
[12] B. Ghanmi, N. Hadj Taieb, and M. A. Hammami, “Growth conditions for exponential stability of time-varying perturbed systems,” Int. J. Control, vol. 86, no. 6, pp. 1086-1097 (2013), doi: 10.1080/00207179.2013.774464.
[13] N. Hadj Taieb, “Stability analysis for time-varying nonlinear systems,” Int. J. Control, vol. 95, no. 6, pp. 1623-1633 (2022), doi: 10.1080/00207179.2020.1861332.
[14] N. Hadj Taieb, “Indefinite derivative for stability of time-varying nonlinear systems,” IMA J. Math. Control Inf., vol. 38, no. 1, pp. 1-18 (2021), doi: 10.1093/imamci/dnaa040.
[15] N. Hadj Taieb and M. A. Hammami, “Some new results on the global uniform asymptotic stability of time-varying dynamical systems,” IMA J. Math. Control Inf., vol. 34, no. 1, pp. 1-22 (2017), doi: 10.1093/imamci/dnx006.
[16] H. K. Khalil, Nonlinear Systems, 3rd ed. Englewood Cliffs, NJ, USA: Prentice-Hall (2002).
[17] E. Kreyszig, Advanced Engineering Mathematics, 3rd ed. New York, USA: Wiley (1972).
[18] V. Lakshmikantham and S. Leela, Practical Stability of Nonlinear Systems. Singapore: World Scientific (1990).
[19] V. Lakshmikantham, S. Leela, and A. A. Martynyuk, Stability Analysis of Nonlinear Systems. New York, USA: Dekker (1988).
[20] M. Pinto, “Perturbations of asymptotically stable differential equations,” Analysis, vol. 4, no. 1-2, pp. 161-175 (1984), doi: 10.1524/anly.1984.4.12.161.
[21] M. Pinto, “Stability of nonlinear differential systems,” Appl. Anal., vol. 43, no. 1-2, pp. 1-20 (1992), doi: 10.1080/00036819208840049.
[22] M. Pinto, “Asymptotic integration of a system resulting from the perturbation of an h-system,” J. Math. Anal. Appl., vol. 131, no. 1, pp. 194-216 (1988), doi: 10.1016/0022-247X(88)90200-4.
[23] M. Sabah, A. Entesar, and O. S. Qasim, “Hybrid method between Lyapunov’s artificial small parameter and bat algorithm for fractional differential equations,” J. Interdiscip. Math., vol. 25, no. 6, pp. 1733-1752 (2022), doi: 10.1080/09720502.2021.1984563.
[24] S. H. Saker, C. Tunç, and R. R. Mahmoud, “New Carlson-Bellman and Hardy-Littlewood dynamic inequalities,” Math. Inequal. Appl., vol. 21, no. 4, pp. 967-983 (2018), doi: 10.7153/mia-2018-21-66.
[25] C. Tunç and M. Ates, “Stability and boundedness results for solutions of certain third-order nonlinear vector differential equations,” Nonlinear Dyn., vol. 45, no. 3-4, pp. 273-281 (2006), doi: 10.1007/s11071-006-1437-3.
[26] C. Tunç and S. A. Mohammed, “On asymptotic stability, uniform stability, and boundedness of solutions of nonlinear Volterra integro-differential equations,” Ukrainian Math. J., vol. 72, no. 12, pp. 1976-1989 (2021), doi: 10.37863/umzh.v72i12.6037.
[27] R. Vrabel, “Time-varying vector norm and lower and upper bounds on the solutions of uniformly asymptotically stable linear systems,” Mathematics, vol. 8, no. 6, p. 915 (2020), doi: 10.3390/math8060915.
[28] R. Vrabel, “Criterion for robustness of global asymptotic stability to external perturbations of linear time-varying systems,” Int. J. Gen. Syst., vol. 50, no. 2, pp. 211-222 (2021), doi: 10.1080/03081079.2020.1870223.
[29] R. Vrabel, “A novel criterion for global incremental stability of dynamical systems,” Commun. Nonlinear Sci. Numer. Simul., vol. 114, p. 106700 (2022), doi: 10.1016/j.cnsns.2022.106700.
[30] B. Zhou, “Stability analysis of nonlinear time-varying systems by Lyapunov functions with indefinite derivatives,” IET Control Theory Appl., vol. 11, no. 9, pp. 1434-1442 (2017), doi: 10.1049/iet-cta.2016.1538.

Views: 313Downloads: 155Citations: 0